# SDR AALA202508290419

- Difficulty date: August 28, 2025
- Submitted: August 29, 2025
- Operation: Air carrier
- Aircraft: N950AN
- Make and model: Boeing 737823
- Aircraft serial: 30087
- Aircraft time: 66,243 hours, 28,214 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: Zone 800
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: R1 DOOR SLIDE BUSTLE LOOSE. RESECURED R1 DOOR BUSTLE. PERF AMM 25-66-01, OPERATIONAL CHECK GOOD.
